# SDR ASAA2015062312196

- Difficulty date: June 23, 2015
- Submitted: June 25, 2015
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 32,547 hours, 9,832 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Locked
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM LOCKUP OCCURRED WITH BUS TRANSFER.  ACFT GROUNDED. QRH COMPLIED WITH.
